# SDR SWAA2016121510511

- Difficulty date: November 27, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 63,005 hours, 36,586 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 6 SLAT LOWER SKIN CRACKED AT FASTENER COUNTERSINK BELOW ACTUATOR ATTACH POINT.  REPAIRED SKIN IAW SRM.
